I am 16 and been on trilinysh for 5 months

Patient

Q: I am 16 and been on trilinysh for 5 months and I been having problems with my vision vomiting headaches and pain in my private area.

Doctor

A:   Thank you for writing to us.

Headaches and problems in vision are side effects of taking estrogen. Thus, you need to see the Doctor to talk about alternative treatment like progesterone pill or an IUD. You may be too young to get an IUD and it will better to go with a POP.

Please see your Doctor. All the best.

Related Q&A

Q: Some three years ago I suffered vertigo and what was maybe a panic or anxiety attack one night. I am 73. I thought ...

Q: I am a 23yo male. Over the past three years I have been getting a strange pain at my temples everyday, every 3 to 6 m...

Q: Hi for the past 2-3 weeks my boyfriend becomes very tired, weak, has a headache and sometimes has difficulty concentr...

Q: I have had a persistent headache that seemingly came on overnight exactly 28 days ago, with a few other symptoms aris...

Q: I have had a sinus headache for 7 days I have had them before with many sinus infections. The right side feels plugg...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews